# SDR 2022FA0000492

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N998GP
- Make and model: Gulstm GIV
- Aircraft serial: 1061
- Aircraft time: 12,171 hours, 5,956 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10274642
- Condition: Abnormal
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, I

## Discrepancy

DURING A DESCENT TO FL380 FROM FL 450
AS THE AIRCRAFT ALTITUDE CAPTURED AT FL 380 THE CABIN BEGAN TO CLIMB SUDDENLY
I SELECTED MANUAL ON THE PRESSURIZATION AND ATTEMPTED TO CLOSE THE OUTFLOW VALVES BUT WAS UNABLE TO
CLOSE THEM. THE CABIN CONTINUED TO CLIMB THROUGH 14,000 FT
I CALLED FOR MASKS ON AND ESTABLISHED CREW COMMUNICATION AND INITIATED AN EMERGENCY DESCENT
MANEUVER. I DECLARED AN EMERGENCY AND CONTINUED DOWN TO 11000 FEET THE EMERGENCY DESCENT
CHECKLIST AND THE LOSS OF PRESSURIZATION CHECKLIST WAS COMPLETED AND ATC WAS ADVISED. THE MASKS
DEPLOYED AUTOMATICALLY HOWEVER I ELECTED TO MANUALLY DEPLOY THE MASKS ALSO IN THE EVENT NOT ALL HAD
DEPLOYED FOR PASSENGER SAFETY. OTHER THEN EVERYONE GETTING STARTLED NO ONE WAS INJURED AND ONCE WE
LEVELED AT 11000 I CALLED FOR MASK REMOVAL. THE AIRCRAFT WAS THEN CONFIGURED ACCORDING TO THE CHECKLIST
AND WE LANDED AT PDK WITHOUT FURTHER INCIDENT. PRIOR TO THIS HAPPENING WE HAD JUST COMPLETED A BUS 2
FAULT FAILURE ADVISORY PROCEDURE. WE ALSO HAD A ADC FAILURE MESSAGE. I SELECTED ADC2 ON THE CAPTAIN SIDE
AND BOTH PFDS HAD NORMAL, DISPLAYS. BASED ON BOTH PFDS RECEIVING DATA FROM ADC#2
WHEN WE COMPLETED THE BUS 2 FAULT PROCEDURE I WAS ABLE TO RETURN THE AIRCRAFT TO ADC 1ON THE CAPTAIN
SIDE WHICH LED TO A COMPLETION OF THE PROCEDURE AND BACK TO NORMAL. THE DEPRESSURIZATION HAPPENED
ABOUT 5 MINUTES LATER
